Communications in Analysis and Geometry

Volume 20 (2012)

Number 5

Addendum to “Perelman’s reduced volume and a gap theorem for the Ricci flow”

Pages: 949 – 955

DOI: http://dx.doi.org/10.4310/CAG.2012.v20.n5.a2

Author

Takumi Yokota (Research Institute for Mathematical Sciences, Kyoto University, Kyoto, Japan)

Abstract

In this addendum [to the current author’s original paper published in CAG vol. 17, no. 2, 2009], we prove that if the Gaussian density of a complete gradient shrinking Ricci soliton is close to that of the Gaussian soliton, then they are isometric to each other. This was shown in [the original paper] under the additional assumption that its Ricci curvature is bounded below. We drop this assumption by developing Perelman’s reduced geometry for arbitrary complete gradient shrinking Ricci solitons.

Published 9 April 2013